To follow up with my complaints about the side-effects: IT IS WORTH THE SUFFERING. My post-inflammatory hyperpigmentation is fading faster than ever, break outs clear up quickly, and my skin is looking much better! About the side-effects: after an allergic-type breakout on my arm, I use eczema lotion and its gone in two days. If I put on Augaphor lip treatment in the morning after a shower my lips stay fine for most of the day, and continuous moisturizing helps that and dry skin. Still yet to experience the sunburn sensitivity.
Week Sevenish: Wow. I can see an improvement in acne. However, the most dramatic changes are the side-effects. I thought that they were over-exaggerated and would be minor nuisances. I'll start with a frequent one: dry lips. They have become so chapped I can't move them in the . morning without excruciating pain. They cut deeply and no matter how often or how much aquaphor or chapstick you apply, they are very uncomfortable and very noticeable.
Next, I get lots of dryness on my face around my nose and lips that quickly returns after moisturization.
Last, and most rare, I get terrible rash-like outbreaks on my arms infrequently that appear almost instantly and are very unappealing and irritable. Low quality pics included if anyone has suggestions. Appear more inflamed in person.
About two weeks have gone by since I started Accutane, and I've noticed a few obvious reactions to it. I have the usual very chapped lips all the time, with mild dry skin. However, I recently, and quickly, developed lots and lots of bumps and scrape/cut like marks on my arms and almost up towards my shoulders. They are all over my arms and hands and, while not painful, are unattractive and bothersome. I called the dermatologist and am waiting to go see him. Anyone else with similar reactions?
Day 1: Just picked up first prescription (30 pills) at the pharmacy. Not name brand. Came home, took first- big- pill at 5:30 pm on empty stomach. Not sure dosage, will check later. Previously been prescribed on 10% BP once a day in the morning and topical isotretinoin once a day at night. Okay results over about 2 or 3. Scarring is my main problem, especially on cheeks ; everything always scars regardless. Topical iso reduced the size and darkness/redness of them a little but definitely did not make them disappear. No big pimples or acne, but I have recently broken out in little bumps on the sides of face and around nose. Some pics attached of my skin on the first day of Accutane. I have very oil skin, gets lot of sun, etc.
Any advice will always be appreciated.